Itô Prize

Announcing 2017 Itô Prize winners

We are pleased to announce the 2017 Itô Prize winners Adrián González Casanova, Noemi Kurt, Anton Wakolbinger, Linglong Yuan, for their paper entitled: ‘An individual-based model for the Lenski experiment, and the deceleration of the relative fitness’ published in the journal Stochastic Processes and Applications.

The Itô Prize honors the memory and celebrates the legacy of Professor Kiyosi Itô and his vast and seminal contributions to probability theory. It is awarded every two years and recognizes significant contributions to the advancement of the theory or applications of stochastic processes over the corresponding period.

The 2017 winning article was chosen by a selection committee consisting of senior members of the probability community and representing wide geographical and specialization diversity. The award will be presented at the 39th Conference on Stochastic Processes and their Applications (SPA) to be held 24-28th July 2017 in Moscow, Russia. The award consists of a certificate and a monetary award of US$5000.

The authors will give a plenary talk at the SPA 2017 Conference.

The paper is freely available to access until the end of 2017 via ScienceDirect.

Previous Itô prize winners

2015: Francis Comets and Michael Cranston for their paper
Overlaps and pathwise localization in the Anderson polymer model
Stochastic Processes and their Applications, Volume 123, Issue 6, June 2013, Pages 2446–2471

2013: Hirofumi Osada for the paper
Interacting Brownian motions  in infinite dimensions with logarithmic interaction potentials II: Airy random  point field
Stochastic Processes and their Applications, Volume 123, Issue 3, March 2013, pages 813–838

2011: Nathalie Eisenbaum and Haya Kaspi for their paper
On permanental processes
Stochastic Processes and Applications, Volume 119, Issue 5, May 2009, pages 1401-1415.

2009: Marc Wouts for the paper
A coarse graining for the Fortuin-Kasteleyn measure in random media

Stochastic Processes and their Applications, Volume 118, Issue 11, November 2008, Pages 1929-1972.

2007: Sylvie Roelly and Michèle Thieullen for the paper
Duality formula for the bridges of a Brownian diffusion: Application to gradient drifts
Stochastic Processes and their Applications, Volume 115, Issue 10, October 2005, Pages 1677-1700

2005: Nicolai V. Krylov for the paper
On weak uniqueness for some diffusions with discontinuous coefficients
Stochastic Processes and their Applications, Volume 113, Issue 1, September 2004, Pages 37-64

2003: Ben Hambly, James Martin and Neil O'Connell for the paper
Concentration results for a Brownian directed percolation problem
Stochastic Processes and their Applications, Volume 102, 2002 Pages 207-220